4 doctors weighed in:

Tooth hurts real bad it's making jaw and all the way up to my ear hurt is this bad! Also stomach hurts but might be because took a lot of medicine ?

4 doctors weighed in
2 doctors agree

In brief: See a dentist

No amount of medication will make you feel whole at this point.
Yes, your stomach may be upset due to the meds. Call for an appointment and feel better soon.

In brief: See a dentist

No amount of medication will make you feel whole at this point.
Yes, your stomach may be upset due to the meds. Call for an appointment and feel better soon.
Dr. Theodore Davantzis
Dr. Theodore Davantzis
Thank
Dr. Katharine Cox
Pediatrics - Emergency Medicine
1 doctor agrees

In brief: Dental pain

There may be a cavity or abscess involving a tooth.
You should see a dentist for an XR and antibiotics. The pain is referred. All the best.

In brief: Dental pain

There may be a cavity or abscess involving a tooth.
You should see a dentist for an XR and antibiotics. The pain is referred. All the best.
Dr. Katharine Cox
Dr. Katharine Cox
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors